MathSciNet Relay Station
MathSciNet bibliographic data
MR1992863 (2005e:53063) 53C25 (58E11)
Hwang, Seungsu The critical point equation on a three-dimensional compact manifold. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3221–3230 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement